zbMATH — the first resource for mathematics

Locally free actions of solvable Lie groups. (Actions localement libres de groupes résolubles.) (French) Zbl 0816.58021
Summary: Let \(G\) be a connected \((n-1)\)-dimensional Lie group and \(\Phi\) a \(C^ r (r \geq 2)\) locally free action of \(G\) on a compact \(n\)-dimensional manifold (\(n \geq 3\)). We assume that the Lie algebra of \(G\) contains a field \(Y\) such that the eigenvalues of \(\text{ad}(Y)\) are \(\alpha_ 1,...,\alpha_{n-2},0\) with \(\text{Re}(\alpha_ i)<0\). Then, we show that \(\Phi\) is \(C^ r\)-conjugated to a homogeneous action of \(G\) on \(H/\Gamma\) where \(H\) is a Lie group containing \(H\) and \(\Gamma\) a lattice of \(H\). We provide many examples related to Anosov theory.

37J35 Completely integrable finite-dimensional Hamiltonian systems, integration methods, integrability tests
37K10 Completely integrable infinite-dimensional Hamiltonian and Lagrangian systems, integration methods, integrability tests, integrable hierarchies (KdV, KP, Toda, etc.)
37C85 Dynamics induced by group actions other than \(\mathbb{Z}\) and \(\mathbb{R}\), and \(\mathbb{C}\)
PDF BibTeX Cite
Full Text: DOI Numdam EuDML
[1] D.V. ANOSOV, Geodesic flows on compact Riemannian manifolds of negative curvature, Proc. Steklov Inst. Math., A.M.S. Translations (1969).
[2] D.V. ARNOLD, YU.D. ILL’YASHENKO, E.M.S. I (dynamical systems), Springer-Verlag.
[3] P. BERNAT & al., Représentations des groupes de Lie résolubles, Dunod, Paris 4 (1972). · Zbl 0248.22012
[4] N. BOURBAKI, Groupes et algèbres de Lie, Masson, éditeur. · Zbl 0483.22001
[5] B. DOUBROVINE, S. NOVIKOV, R. FOMENKO, Géométrie contemporaine (vol. 1), éditions MIR.
[6] A. EL KACIMI ALAOUI, M. NICOLAU, A class of C∞-stable foliations, Ergod. Th. & Dynam. Sys., 13 (1993), 697-704. · Zbl 0801.58038
[7] E. GHYS, Actions localement libres du groupe affine, Invent. Math., 82 (1985), 479-526. · Zbl 0577.57010
[8] E. GHYS, Codimension 1 Anosov flows and suspensions, Lecture Notes, 1331 (1980). · Zbl 0672.58033
[9] C. GODBILLON, Feuilletages, Birkhauser, P.M. 98 (1989). · Zbl 0292.57020
[10] E. GHYS, T. TSUBOI, Différentiabilité des conjugaisons entre systèmes dynamiques de dimension 1, Ann. Inst. Fourier, 38-1 (1988), 215-244. · Zbl 0633.58018
[11] M.W. HIRSH, C.C. PUGH, M. SHUB, Invariant manifolds, Lect. Notes Math., 583 (1977). · Zbl 0355.58009
[12] B. MARCUS, Ergodic properties of horocyclic flows for surfaces of negative curvature, Ann. Math., 105 (1977), 81-105. · Zbl 0322.28012
[13] C. PISOT, Eine merkwürdige klasse ganzer algebraischer zahlen, J. Reine Angew. Math., 209 (1962), 82-83. · Zbl 0105.02802
[14] J.F. PLANTE, Foliations with measure preserving holonomy, Ann. Math., 102 (1978), 327-361. · Zbl 0314.57018
[15] M.S. RAGHUNATHAN, Discrete subgroups of Lie groups, Springer. · Zbl 0254.22005
[16] P. TOMTER, Anosov flows on infra-homogeneous spaces, Proc. Symp. In Pure Math., 14 (1970), 299-327. · Zbl 0207.54502
[17] P. TOMTER, On the classification of Anosov flows, Topology, 14 (1975), 179-189. · Zbl 0365.58013
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.